World News

Woman ‘ages 20 years’ in 3 days after contracting rare ‘Butterfly Eyes’ bug

A woman has suffered A rare skin condition that she believes has made her look 20 years older – and fears it maybe linked her Covid booster jab.

Michelle Flower's eyes swelled before she came out in 'sunburn' like symptoms, with a 'stinging sore' face, 'cuts' and 'cracks' to her lips and now believes she has a rare condition known as 'Butterfly Eyes'.

The 41-year-old from Sheffield was initially diagnosed with hives by doctors after the she suffered the freak skin condition some two weeks after getting her Covid jab.

The NHS says you can suffer an allergic reaction to the vaccine but this usually happens within minutes of receiving the jab.

Michelle is still encouraging people to get jabbed and says she is not an anti-vaxxer. She is adamant vaccinations are an important part of public health strategy.

Michelle had her Covid Pfizer booster jab in January 2022. On the NHS website, it states that serious allergic reactions to the Covid-19 vaccines are very rare and usually occur within minutes.

Two weeks after her jab, Michelle began suffering from a painful skin condition which has caused 'tiny cracks' in her lips that are 'blistering and bleeding'.

She said: "They are so sore, I can't open my mouth properly."

She was diagnosed with urticaria (hives) and was prescribed steroids from her GP to treat it. Michelle completed the course of steroids but once she finished the same symptoms reoccurred, with this same process repeating five times.

  • Resident receives passive aggressive note from neighbour who slammed his 'balls'

Following weeks of pain and hours sat in A&E, Michelle researched her symptoms and claims she has been wrongly diagnosed.

After speaking with a friend, whose mum allegedly had the same reactions to the Pfizer jab, Michelle has self-diagnosed herself with Dermatomyositis (DM), which is otherwise known as Butterfly Eyes.

Michelle claims DM is a rare side effect of the Covid jab and alleges the symptoms are very similar to urticaria. She is now urging people to be aware of DM so they do not endure the same pain she is currently suffering.

For more shocking stories from the Daily Star, make sure you sign up to one of our newsletters here.

After battling to see a doctor, she claims her GP was not aware of DM and is now sending her for an urgent skin biopsy to confirm the 'rare' condition with a specialist.

She said: "I've been crying in pain. I haven't slept for days. This has been happening since two weeks after I had the Pfizer booster. I've been prescribed steroids but every time I come off them this is what happens. It's like the worst sunburn you have ever imagined."

The 41-year-old said the condition has made her "look like I've aged 20 years in 3 three days."

Source: Read Full Article